Research ArticleOpen accessEvery word in the titleThai Speech Coding Based On Conjugate-Structure Algebraic Code Excited Linear Prediction AlgorithmSuphattharachai ChomphanJournal of Computer Science, Vol. 7, Issue 1 · 14 Jan 2011 · 7,352 accessesView PDFCite
32 results for “linear algebra”
Set a search alertResearch ArticleOpen accessIn the keywordsSpeech Compression of Thai Dialects with Low-Bit-Rate Speech CodersSuphattharachai ChomphanAmerican Journal of Applied Sciences, Vol. 9, Issue 8 · 14 Jul 2012 · 6,865 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSpeech Compression for Noise-Corrupted Thai DialectsSuphattharachai ChomphanAmerican Journal of Applied Sciences, Vol. 9, Issue 3 · 9 Jan 2012 · 7,238 accessesView PDFCite
Research ArticleOpen accessIn the keywordsNumber of Non-Unique Minors (of Various Orders) and Elements in the Calculation of General DeterminantsPatrick Marchisella, Gurudeo Anand TularamJournal of Mathematics and Statistics, Vol. 8, Issue 3 · 13 Oct 2012 · 7,432 accessesView PDFCite
Research ArticleOpen accessIn the keywordsTonal Language Speech Compression Based on a Bitrate Scalable Multi-Pulse Based Code Excited Linear Prediction CoderSuphattharachai ChomphanJournal of Computer Science, Vol. 7, Issue 2 · 25 Feb 2011 · 6,810 accessesView PDFCite
Research ArticleOpen accessIn the keywordsThai Expressive Speech Processing Technology: A ReviewSuphattharachai ChomphanAmerican Journal of Applied Sciences, Vol. 9, Issue 3 · 12 Jan 2012 · 6,733 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Bessel’s Correction: Unbiased Sample Variance, the Bariance, and a Novel Runtime-Optimized EstimatorFelix ReichelJournal of Mathematics and Statistics, Vol. 21, Issue 1 · 29 Jan 2026 · 2,994 accessesView PDFCite
Special issueSpecial Issue on Distribution Theory, Estimation and InferenceJournal of Mathematics and Statistics · 30 Nov 2019
Review ArticleOpen accessIn the abstractExplaining the Generalized Cross-Validation on Linear ModelsLucas Monteiro Chaves, Laerte Dias de Carvalho, Carlos José dos Reis, Devanil Jaques de SouzaJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 25 Oct 2019 · 10,450 accessesView PDFCite